Publication
Title
Numerical reconstruction of convex polytopes from directional moments
Author
Abstract
Language
English
Source (journal)
Advances in computational mathematics. - Basel
Publication
Basel : Baltzer, 2015
ISSN
1019-7168
Volume/pages
41:6(2015), p. 1079-1099
ISI
000365740800006
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.01.2016
Last edited 25.05.2018
To cite this reference